# SDR DL76L090917

- Difficulty date: May 22, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 54,252 hours, 7,969 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Module
- Condition: Malfunctioned
- Location: Lt Vhf Radio
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

LT VHF WILL TRANSMIT, REC ONLY HISTORY.  REMOVED AND REPLACED SWITCHING MODULE IAW MM.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
